# SDR 97ZZZX681

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N419CC
- Make and model: Piper PA-28-236
- Aircraft serial: 287911268
- Engine: Lyc O540J3A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256011
- Condition: Base Worn
- Location: Mag Hold Down
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLD DOWN BASE FOR MAGNETO WAS WORN.  CAUSED HOLD DOWN CLAMP TO BE INEFFECTIVE.
